zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamics of a delayed epidemic model with non-monotonic incidence rate. (English) Zbl 1221.34197
Summary: A delayed epidemic model with non-monotonic incidence rate which describes the psychological effect of certain serious on the community when the number of infectives is getting larger is studied. The disease-free equilibrium is globally asymptotically stable when $R_{0}<1$ and is globally attractive when $R_{0}=1$ are derived. On the other hand, The disease is permanent when $R_{0}>1$ is also obtained. Numerical simulation results are given to support the theoretical predictions.

34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Xiao, D.; Ruan, S.: Global analysis of an epidemic model with nonmonotone incidence rate, Mathematical biosciences 208, 419-429 (2007) · Zbl 1119.92042 · doi:10.1016/j.mbs.2006.09.025
[2] Capasso, V.: Mathematical structure of epidemic systems, Lecture notes in biomathematics 97 (1993) · Zbl 0798.92024
[3] Hale, J. K.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[4] Hethcote, H. W.; Tudor, D. W.: Integral equation models for endemic infectious diseases, J math biol 9, 37-47 (1980) · Zbl 0433.92026 · doi:10.1007/BF00276034
[5] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[6] Hale, J. K.; Waltman, P.: Persistence in infinite-dimensional systems, SIAM J math anal 20, 388-395 (1989) · Zbl 0692.34053 · doi:10.1137/0520025
[7] Zhang, T.; Teng, Z.: Global behavior and permanence of SIRS epidemic model with time delay, Nonlin anal real world appl (2007)
[8] Faina, B.; Georgy, K.; Song, B.; Castillo-Chavez, C.: A simple epidemic model with surprising dynamics, Math biosci eng 2, 133-152 (2005) · Zbl 1061.92052
[9] Song, B.; Castillo-Chavez, C.; Aparicio, J. P.: Tuberculosis models with fast and slow dynamics: the role of close and casual contacts, Math biosci 180, 187-205 (2002) · Zbl 1015.92025 · doi:10.1016/S0025-5564(02)00112-8
[10] Wang, H.; Li, J.; Kuang, Y.: Mathematical modeling and qualitative analysis of insulin therapies, Math biosci 210, 17-33 (2007) · Zbl 1138.92021 · doi:10.1016/j.mbs.2007.05.008
[11] Zhen, J.; Ma, Z.; Han, M.: Global stability of an SIRS epidemic model with delays, Acta Mathematica scientia 26B, No. 2, 291-306 (2006) · Zbl 1090.92044 · doi:10.1016/S0252-9602(06)60051-9
[12] Zhen, J.; Ma, Z.: The stability of an SIR epidemic model with time delays, Math biosci 3, 101-109 (2006) · Zbl 1089.92045
[13] Capasso, V.: Mathematical structure of epidemic systems, Lecture notes in biomathematics 97 (1993) · Zbl 0798.92024
[14] Levin, S. A.; Hallam, T. G.; Gross, L. J.: Applied mathematical ecology, (1989) · Zbl 0688.92015
[15] Capasso, V.; Serio, G.: A generalization of the kermack -- mckendrick deterministic epidemic model, Math biosci 42, 43 (1978) · Zbl 0398.92026 · doi:10.1016/0025-5564(78)90006-8
[16] Lin, J.; Andreasen, V.; Levin, S. A.: Dynamics of influenza A drift: the linear three-strain model, Math biosci 162, 33 (1999) · Zbl 0947.92017 · doi:10.1016/S0025-5564(99)00042-5
[17] Liu, W. M.; Hethcote, H. W.; Levin, S. A.: Dynamical behavior of epidemiological models with nonlinear incidence rates, J math biol 25, 359 (1987) · Zbl 0621.92014 · doi:10.1007/BF00277162
[18] Yorke, J. A.; London, W. P.: Recurrent outbreaks of measles,chickenpox and mumps II, Am J epidemiol 98, 469 (1973)